S.N.Bose National Centre for Basic Sciences >
Library >
Publications >
2000 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/1710

Title: Diffeomorphism, periodic KdV and C. Neumann system
Authors: Guha, Partha
Keywords: Diffeomorphism
coadjoint representation
Issue Date: 2000
Publisher: Differential Geometry and its Applications
Citation: Partha Guha, Diffeomorphism, periodic KdV and C. Neumann system, Differential Geometry and its Applications, 12, 1-8 (2000).
URI: http://hdl.handle.net/123456789/1710
Appears in Collections:2000

Files in This Item:

File Description SizeFormat
Diffeomorphism periodic KdV.pdf62.42 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback